Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Weak and thin hair due to protein deficiency - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi doctors
Doctor :   How can I help you?
User :   i just wanna knw abt my hairs
Doctor :   Ok
Doctor :   Please proceed with your query.
User :   yup
User :   its very thin and weak
Doctor :   Ok
User :   but few yrs back its very stong and long
Doctor :   Were they always like this or is this a recent problem?
Doctor :   Ok
User :   but nw its not growing
User :   this is a recent prob
Doctor :   The cause may be protein deficiency.
User :   which type of protein
User :   is there any oil or shampoo for that
Doctor :   You have to follow some dietary advice
User :   k
Doctor :   and can use specific shampoos
User :   could u give me that
Doctor :   too but mostly the diet practices are importnt
User :   k
Doctor :   yeah I shall give yu tat
User :   ok
User :   thanx
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   thn give me
User :   21 female animator single 5"3 o
User :   no
Doctor :   Ok Are you using any other medications now?

Doctor :   like contraceptive pills?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor